MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INTROCAN SAFETY®; CATHETER,INTRAVASCULAR

B. BRAUN MELSUNGEN AG INTROCAN SAFETY®; CATHETER,INTRAVASCULAR
Model Number 4252520-02
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The report has been identified as b.Braun medical, inc.Internal report (b)(4).The complaint is under evaluation.A follow-up report will be provided after the examination results are available.
 
Event or Problem Description
As reported by the user facility: customer was using 4252520-02 introcan safety catheters.Upon drawing the stylet out of the catheter, the needle was exposed, the safety clip did not function.
 
Additional Manufacturer Narrative
Thie report has been identified as b.Braun medical, inc.Internal report (b)(4).No sample received and no picture provided for evaluation.Reviewed the device history record for batch number 21h25g8245 and there were no defect encountered during in process and final control inspection as no sample was received, further evaluation was not possible.The complaint batch shows no abnormality.Should sample is received, we will reopen this notification for re-evalaution.Meanwhile, complaint is added into the statistic for trend analysis of this product line.

Brand Name
INTROCAN SAFETY®
Common Device Name
CATHETER,INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl- braun strabe 1
melsungen, 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl- braun strabe 1
melsungen, 34212
GM   34212
Manufacturer Contact
jonathan severino
861 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key14406969
Report Number9610825-2022-00161
Device Sequence Number5539370
Product Code FOZ
UDI-Device Identifier04046963318178
UDI-Public(01)04046963318178
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K020785
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Model Number4252520-02
Device Catalogue Number4252520-02
Device Lot Number21H25G8245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2022
Supplement Date Received by Manufacturer04/26/2022
Initial Report FDA Received Date05/16/2022
Supplement Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown